# SDR IXXA9537

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 5611425
- Condition: Cracked
- Location: Lt Mlg
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LT MLG TRUNNION FITTING WAS FOUND CRACKED.  INSPECTION WAS ACCOMPLISHED IAW SB 57-94.  THE CRACK WAS LOCATED, 8 INCHES, IN THE FORWARD LANDING GEAR ATTACH LUG.  THE FITTING WAS REMOVED AND REPLACED IAW DOUGLAS INSTALLATION GUIDE, SRM, AND MM.  THE BRAKE PLUMBING WAS CONFIRMED TO BE PROPERLY CONNECTED IAW DOUGLAS AOL 8-1091, JOB CARD 74201.  (X)
